MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ MED RTFOSSA COMP; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS

BIOMET MICROFIXATION TMJ MED RTFOSSA COMP; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Catalog Number 24-6560
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 45mm rt standard mandibular cat# 24-6545 lot# 829250c, 2.7x8mm ht x-drive screw cat# 91-2708 lot# 325450, 2.7x10mm ht x-drive screw cat# 91-2710 lot# 398050, 2.7x12mm ht x-drive screw cat# 91-2712 lot# 448720.Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00518, 0001032347-2021-00519, 0001032347-2021-00520, 0001032347-2021-00521.
 
Event or Problem Description
It was reported that the fossa prosthesis and mandibular component never fixed to the desired trajectory upon implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The tmj med rtfossa comp (item# 24-6560, lot# 795190d), was returned for investigation.Damage was observed on the fossa component's screw holes.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.It is alleged that the devices were implanted incorrectly, however, without medical records a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ MED RTFOSSA COMP
Common Device Name
TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer delaney
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key12770282
Report Number0001032347-2021-00517
Device Sequence Number19619123
Product Code LZD
UDI-Device Identifier00841036036522
UDI-Public(01)00841036036522(17)221211(10)795190
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2022
Device Catalogue Number24-6560
Device Lot Number795190D
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer01/12/2022
03/21/2022
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date01/13/2022
03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown